# SDR P5CA2013051300259

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65B1159845
- Condition: Worn
- Location: Te Flap
- Part time: 50,149 hours, 7,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  INBOARD TRAILING EDGE FLAP NR 4 SEQUENCE CARRIAGE/TOGGLE ASSEMBLY FOUND BROKEN DURING INSPECTION.  REFERENCE SDR UIEA2013051300256.  REMOVED AND REPLACED LEFT WING NR 4 SEQUENCE CARRIAGE/TOGGLE ASSEMBLY IAW AMM 27-51-23-004-001.
